Some properties of coupled-expanding maps in compact sets

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

9 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)585-595
Journal / PublicationProceedings of the American Mathematical Society
Volume141
Issue number2
Publication statusPublished - 2013

Abstract

In this paper, some properties of a strictly A-coupled-expanding map in compact subsets of a metric space are studied, where A is a transition matrix. It is shown that this map has a compact invariant set on which it is topologically semi-conjugate to the subshift for A. If the subshift for A has positive topological entropy, then the map is chaotic in the sense of Li- Yorke. Moreover, in the one-dimensional case, the map is at most two-to-one conjugate to the subshift for A and chaotic in the sense of Devaney. © 2012 American Mathematical Society.

Research Area(s)

  • Chaos, Coupled-expanding map, Topological entropy, Topological semi-conjugacy, Transition matrix